Scale Mixtures of Kotz-Dirichlet Distributions

Détails

ID Serval
serval:BIB_DE7A9619F7F6
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Scale Mixtures of Kotz-Dirichlet Distributions
Périodique
Journal of Multivariate Analysis
Auteur(s)
Balakrishnan N., Hashorva E.
ISSN
0047-259X
Statut éditorial
Publié
Date de publication
2013
Peer-reviewed
Oui
Volume
113
Pages
48-58
Langue
anglais
Résumé
In this paper, we first show that a k-dimensional Dirichlet random vector has independent components if and only if it is a Kotz Type I Dirichlet random vector. We then consider in detail the class of k-dimensional scale mixtures of Kotz-Dirichlet random vectors, which is a natural extension of the class of Katz Type I random vectors. An interesting member of the Kotz-Dirichlet class of multivariate distributions is the family of Pearson-Kotz Dirichlet distributions, for which we present a new distributional property. In an asymptotic framework, we show that the Kotz Type I Dirichlet distributions approximate the conditional distributions of scale mixtures of Kotz-Dirichlet random vectors. Furthermore, we show that the tail indices of regularly varying Dirichlet random vectors can be expressed in terms of the Katz Type I Dirichlet random vectors.
Mots-clé
Pearson-Kotz Dirichlet distribution, Dirichlet distribution, Kotz type distribution, Kotz approximation, Elliptical distribution, t-distribution, Conditional limiting theorem, Conditional excess distribution, Coefficient of tail dependence, Random scaling
Web of science
Open Access
Oui
Création de la notice
16/08/2011 13:55
Dernière modification de la notice
20/08/2019 17:03
Données d'usage